# SDR DALA2017083106461

- Difficulty date: August 30, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 43,298 hours, 29,692 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Housing
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN SEVERE WEAR ON HOUSING AT L1 DOOR HOLD OPEN HOOK EXTERNAL SKIN CUTOUT (DR). HOUSING WAS REPLACED PER SRM 51-41-02-0G AND DWG 4955948 REV D.
